# SDR DALA14017385649

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1184
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  CORROSION FOUND ON CREASE BEAM WEB BS 1184, LBL 67.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101.  FABRICATED REPAIR AND INSTALLED IAW SRM 51-40-02 AND ERA 522813-14, REV ORIGINAL.
